DocServer

Items where Author is "Fabian, Marian"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 7.

Article

Borwein, Jonathan M. and Fabian, Marian and Revalski, Julian (2004) A one perturbation variational principle and applications. Set-Valued Analysis, 12 (1-2). pp. 49-60. ISSN 0927-6947

Borwein, Jonathan M. and Fabian, Marian and Loewen, Philip D. (2002) The range of the gradient of a Lipschitz C^1-smooth bump in infinite dimensions. Israel Journal of Mathematics, 132 (1). pp. 239-251.

Borwein, Jonathan M. and Fabian, Marian and Kortezov, Ivaylo and Loewen, Philip D. (2001) The Range of the Gradient of a Continuously Differentiable Bump. J. Nonlinear and Convex Analysis, 2 . pp. 1-19.

Borwein, Jonathan M. and Fabian, Marian and Vanderwerff, Jon D. (1997) Characterizations of Banach Spaces via Convex and other Locally Lipschitz Functions. ACTA MATHEMATICA VIETNAMICA, 21 (1). pp. 53-69.

Borwein, Jonathan M. and Fabian, Marian (1993) On convex functions having points of Gateaux differentiability which are not points of Fr├ęchet differentiability. Canadian Journal of Mathematics, 45 . pp. 1121-1134.

Borwein, Jonathan M. and Fabian, Marian (1993) On generic second-order Gateaux differentiability. Journal of Nonlinear Analysis: Theory, Methods & Applications, 20 . pp. 1373-1382. ISSN 0362546X

Monograph

Borwein, Jonathan M. and Fabian, Marian and Vanderwerff, Jon D. (1993) Locally Lipschitz Functions and Bornological Derivatives. Working Paper. CECM .

This list was generated on Mon Nov 20 03:16:47 2017 AEDT.